Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, p. 473-492
@article{ASNSP_1992_4_19_4_473_0,
     author = {Voisin, Claire},
     title = {Sur les z\'ero-cycles de certaines hypersurfaces munies d'un automorphisme},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 19},
     number = {4},
     year = {1992},
     pages = {473-492},
     zbl = {0786.14006},
     mrnumber = {1205880},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_4_473_0}
}
Voisin, Claire. Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 4, pp. 473-492. http://www.numdam.org/item/ASNSP_1992_4_19_4_473_0/

[1] A. Beauville, Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. Ec. Norm. Sup. 10, (1977), 304-392. | Numdam | MR 472843 | Zbl 0368.14018

[2] S. Bloch, Lectures on algebraic cycles, Duke University Mathematics Series IV, 1980. | MR 558224 | Zbl 0436.14003

[3] S. Bloch - A. Kas - D. Lieberman, Zero-cycles on surfaces with p9 = 0, Compo. Math. 33, (1976), 135-145. | Numdam | MR 435073 | Zbl 0337.14006

[4] S. Bloch - V. Srinivas, Remarks on correspondences and algebraic cycles, Amer. J. Math. 105, (1983), 1235-1253. | MR 714776 | Zbl 0525.14003

[5] J. Carlson - P. Griffiths, Infinitesimal variations of Hodge structures and the global Torelli problem, dans "Géométrie Algébrique", Angers, édité par A. Beauville, 1980. | MR 605336 | Zbl 0479.14007

[6] P. Deligne, Théorie de Hodge II, Publ. Math. I.H.E.S. 40, (1971), 107-126. | Numdam | MR 498551 | Zbl 0219.14007

[7] P. Griffiths, On the periods of certain rational integrals I, II, Ann. of Math. 90, (1969), 460-541. | MR 260733 | Zbl 0215.08103

[8] H. Inose - M. Mizukami, Rational equivalence of zero-cycles on some surfaces with pg = 0, Math Ann. 244, (1979), 205-217. | MR 553252 | Zbl 0444.14006

[9] S.O. Kim, Noether-Lefschetz locus for surfaces, Trans. Amer., Math. Soc. 324, n° 1, 1991. | MR 1043861 | Zbl 0739.14019

[10] D. Mumford, Rational equivalence of 0-cycles on surfaces, J. Math. Kyoto Univ. 9, (1968), 195-204. | MR 249428 | Zbl 0184.46603

[11] C.A.M. Peters, On two types of surfaces of general type with vanishing geometric genus, Invent. Math. 32, (1976), 33-47. | MR 409482 | Zbl 0313.14005

[12] H. Saito, On Bloch's metaconjecture, preprint.

[13] A.A. Roitman, Rational equivalence of zero-cycles, Math. USSR Sbornik 18, (1972), 571-588. | Zbl 0273.14001

[14] S. Zucker, Hodge theory with degenerating coefficients l2-cohomology in the Poincaré metric, Ann. of Math. 109, (1979), 415-476. | MR 534758 | Zbl 0446.14002

[15] A.A. Roitman, The torsion of the group of 0-cycles modulo rational equivalence, Ann. of Math. 111, (1980), 553-569. | MR 577137 | Zbl 0504.14006

[16] S. Bloch, Semi-Regularity and de Rham Cohomology, Inventiones Math. 17, (1972), 51-66. | MR 325613 | Zbl 0254.14011

[17] A. Conte - J. Murre, The Hodge conjecture for fourfolds admitting a covering by rational curves, Math. Ann. 238, (1978). | MR 510310 | Zbl 0373.14006